# SDR AALA202510204966

- Difficulty date: October 14, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 35,514 hours, 14,727 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAX DUE TO THE FLIGHT CREW REPORTING THAT DURING CLIMB THERE WAS AN ELECTRICAL SMELL / PLASTIC BURNING SMELL WITH NO SMOKE VISIBLE BUT FLIGHT ATTENDANTS IN THE BACK CONFIRMED THE ODOR/FUME, AS WELL. THE AIRCRAFT LANDED SAFELY AT LAX AND THE FLIGHT CREW REPORTED THAT ON LANDING, ARFF DETECTED CONTINUED SMOKE EMANATING FROM THE AFT OF THE #1 ENGINE FOR ABOUT 15-20 MINUTES AFTER ENGINE SHUTDOWN. USED APU AIR ON THE GROUND AND THAT AIR SEEMS FINE. **SUPPLEMENTAL REPORT FOR AALA202510168498: MAINTENANCE CHECKED BOTH ENGINES FOR EVIDENCE OF INTERNAL AND EXTERNAL LEAKS WITH NO ISSUES NOTED, ACCOMPLISHED A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM PER TASK CARD 26L00021014 WITH NO ODORS NOTED** (CLOSED)
